Facebook Pixel
Mentholatum Vapour Rub 30g

Mentholatum Vapour Rub 30g

Migraleve Pink 12 Tablets old

Migraleve Pink 12 Tablets

Migraleve Yellow 24 Tablets

Relieve the symptoms of persistent migraines until they go away.
£8.61
Availability: In stock
Quantity : 2
Details

Migraleve Yellow 24 Tablets follows up from its Pink counterpart (also available from Allcures) to continue relieving the symptoms of persistent migraines until they go away.

You can take up to 4 doses (1 of Pink, 3 of Yellow) over the course of 24 hours, giving you lasting relief and some time to recover from the initial migraine symptoms of headache, nausea and vomiting. Yellow tablets should only ever be taken <strong>after</strong> the first dose of Migraleve Pink.

More Information
More Information
directions

Migraleve Yellow 24 Tablets should not be taken continuously alongside any other product containing Paracetamol. In the event of taking too much, you should seek medical help immediately even if you feel fine. 

If you still feel you need to take these tablets after 3 days, you must see a doctor about it as soon as possible.

Please read instructions on box and in enclosed leaflet very carefully before using this product.

Always start with Migraleve Pink tablets which are available separately (also from Allcures).
<strong>Dose for adults over 14:</strong> 2 Migraleve Yellow tablets to be swallowed, 4 hours after first taking Migraleve Pink tablets. The dose of two Yellow tablets can be repeated 4 hourly, as necessary. Do not take more than 8 tablets (2 Pink and 6 Yellow) in a 24 hour period.
<strong>Children 12-14 years:</strong> 1 Migraleve Yellow tablet to be swallowed, 4 hours after first taking a Migraleve Pink tablet. The dose of 1 Yellow tablet can be repeated every 4 hours, as necessary. Do not take more than 4 tablets (1 Pink and 3 Yellow) in a 24 hour period.
<strong>Do not give to children under 12.</strong>

Avoid alcoholic drink while taking these tablets.

This medicine may cause a feeling of sleepiness or drowsiness. Don't do anything risky until you know how the medicine makes you feel. If you are affected, do not drive or operate machinery.

Contains paracetamol. Do not take with any other product containing paracetamol. If you take too much, seek immediate medical attention, even if you feel well.

Contains codeine, which can be addictive if taken for more than three days. If you take these tablets for headaches for more than 3 days, it might make those headaches worse.

Do not exceed stated dose. If symptoms persist, please see your doctor.

ingredients Each Migraleve Yellow tablet contains:
Paracetamol DC 96% 520 mg equivalent to paracetamol 500 mg and codeine stearate, colloidal silicon dioxide, stearic acid, pregelatinised starch, hypromellose, macrogol 400, E104 (quinoline yellow), aluminium oxide, E171 (titanium dioxide) and E172 (iron oxide yellow).

Contains paracetamol and codeine - use with care. See 'directions' tab, packaging and leaflet for further information.

Keep out of sight and reach of children.
Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Migraleve Yellow 24 Tablets
Your Rating